JournalszaaVol. 15, No. 1pp. 3–6

On a Fixed Point Theorem by Brosowski and Singh

  • Antonio Carbone

    Università della Calabria, Arcavacata Di Rende, Italy
On a Fixed Point Theorem by Brosowski and Singh cover
Download PDF

Abstract

We generalize a fixed point theorem of B. Brosowski and S. P. Singh to multi-valued non-expansive maps in Banach spaces with convex structure. Such maps have applications, for example, in game theory and in the mathematical modelling of some economical problems.

Cite this article

Antonio Carbone, On a Fixed Point Theorem by Brosowski and Singh. Z. Anal. Anwend. 15 (1996), no. 1, pp. 3–6

DOI 10.4171/ZAA/683